# SDR AWXA0000782

- Difficulty date: October 23, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 47,896 hours, 34,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6546812186
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CORROSION LVL 1, ANGLED FLOOR SUPPORT CORRODED IN AFT CABIN AT FS 986 - 1006.  REMOVED AND REPLACED FLOOR SUPPORT (NEW) IAW 737 SRM 51-40-02.
